MathSciNet Relay Station
MathSciNet bibliographic data
MR741724 58G11 (32F20 35K05 35N99 58G25)
Stanton, Nancy K. The heat equation in several complex variables. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 1, 65–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement